# SDR EE4Y2021081913520

- Difficulty date: July 16, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N926QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000126
- Aircraft time: 31,101 hours, 18,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 90 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AT THE CENTER FUSELAGE III, THE SKIN WITH CORROSION INTERNAL AND EXTERNAL SURFACES BETWEEN FR89 AND X=29632.0 AT STR 28R, ALSO THE STR 28R WAS FOUND CORRODED. ACTION: REPAIRED SKIN AND STRINGER 28R AS PER INSTRUCTIONS PROVIDED IN E.O. # COO-EO-2021-13479 R00 AND ETD2021-190-025686 REV:/.
